# SDR USAA040338

- Difficulty date: June 14, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 60,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 5 INCH AREA, STATION 1456-1461 STRINGER 29R.  INSTALLED STRINGER SPLICE PER EA 95613.  (M)
